Jump to content

Head Pressure


Recommended Posts

Hi,

Geesh have I had alot of posts lately. I have had alot of head pressure lately. I'm just curious if anyone else has this. I think it's from the Midodrine, but I'm not sure if Advil would help or what...

Does anyone know what helps relieve the pressure??

Thanks,

Jacquie

Link to comment
Share on other sites

Midodrine gave me two great weeks when I first took it. After that time the horrible headaches started. Advil or anything else did not touch it. I had to stop. The same thing happened with Straterra. I do take Flournef without any side effects. I concluded that anything that raised by bp would cause the headaches. Even if I was willing to endure the pain, my drs. here and at Vanderbilt did not want me to continue those meds.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...